Side effects

I am noticing some of the side effects from the cocktail of meds I am taking. The past 2 days have been hard. I have had a headache since yesterday morning, I am drowsy and pretty emotional. Some of this may be due to my caffeine withdrawals but I sure hope it gets better. I can’t imagine feeling like this for another week and a half!

I have planned out the next week, from dinners to workouts and the hubs and I are going to try a new yoga/stretch class at the Y. Hopefully all of it together will help if I do continue to feel poopy!

2 thoughts on “Side effects

  1. I Googled caffeine withdrawal and it pretty much describes what you’re going through. I hope it doesn’t last too long! Yoga sounds good, plus some personal pampering – manicure, pedicure, massage, naps, favorite restaurant delivery service on speed dial! 🙂

  2. I’m glad the shots aren’t as bad as you thought. I enjoyed your comment about getting “emotional”. Isn’t that your baseline normal? All that talk of collecting eggs, it sounds like Easter all over. Me

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s